Convex and coconvex-probabilistic wavelet approximation
Continuous functions are approximated by wavelet operators. These preserve convexity and r-convexity and transform continuous probability distribution functions into probability distribution functions at the same time preserving certain convexity conditions. The degree of this approximation is estimated by establishing some Jackson type inequalities. © 1992, Taylor & Francis Group, LLC. All rights reserved.
Stochastic Analysis and Applications
Anastassiou, G., & Yu, X. (1992). Convex and coconvex-probabilistic wavelet approximation. Stochastic Analysis and Applications, 10 (5), 507-521. https://doi.org/10.1080/07362999208809287